MathSciNet Relay Station
MathSciNet bibliographic data
MR1177732 (93k:49011) 49J45 (26A51 46N10 54C35 90C31)
Beer, Gerald; Lucchetti, Roberto The epi-distance topology: continuity and stability results with applications to convex optimization problems. Math. Oper. Res. 17 (1992), no. 3, 715–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement